# SDR CA020507021

- Difficulty date: April 26, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Gulstm 500S
- Aircraft time: 9,185 hours
- Engine: Lyc IO540E1A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Stud
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE PILOT SELECTED GEAR DOWN, DID NOT RECEIVE A GREEN NOSE GEAR LIGHT. PILOT DID FLY BYS AND IT WAS NOTED NOSE GEAR WAS NOT IN LOCKED POSITION. PILOT LANDED & NOSE GEAR COLLAPSED WITH MINIMUM DAMAGE. INSPECTION REVEALED THAT P/N 750080-1 SPACER, (THAT ATTACHES STEERING ACTUATOR TO STEERING COLLAR) BOLT WAS SHEARED. THE BOLT IS FASTENED TO THE SPACER WITH A ROLL PIN. THE BOLT SHEARED AT THE ROLL PIN. THIS ALLOWED THE STEERING ACTUATOR TO TURN AND JAM UNDER THE NOSE CONE, NOT ALLOWING GEAR TO EXTEND FULLY TO OVER CENTRE.THE SPACER P/N 750080-1 HAS A SERVICE BULLETIN 228 TO CHECK IF STUD HAS A COTTER PIN HOLE IN IT BUT THERE IS NO MENTION OF CHECKING ROLL PIN ATTACHMENT.
